Been on ciprofloxacin since Saturday, Sunday saw an improvement with my breathlessness but today it seems to be back with a vengeance. This is my third antibiotic in as many weeks, what should I do.
There could be a lot of things causing your breathlessness and would be hard to determine without knowing all your side effects, any co-morbid diagnosis, and over all health. Capri is a broad spectrum antibiotic, did you have lab work done? If so do you know
If the lab did a Culture and sensitivity lab to figure out type of infection you have?
Breathlessness can even be caused by Congestive Heart Failure, Pneumothorax all the way to bhronchitis to asthmatic induced allergens, so all the minor details of your situation should be discussed with your Dr. Especially if you continue to feel worse, maintain a fever or experience altered mental status, chest main, swelling in your lower legs or high blood pressure.
- Ciprofloxacin Information for Consumers
- Ciprofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2012 • 3 answers
Posted 17 May 2013 • 1 answer
Posted 13 Jan 2015 • 1 answer
My urologist has prescribed ciprofloxacin for UTI's three times in the last six months. Each time my
Posted 27 Mar 2015 • 5 answers
Posted 30 Sep 2016 • 1 answer